... water makes her sick, also diarrhea . Anyone else have this experience and does anyone know when this will end?
I had my Infusion in early Dec 2016.
Started out with severe tiredness.
After a few days, joint pain hit. Both ended, then the nausea and vomiting hit.
I vomited for 3 days, Dr got the vomiting under control, but the nausea continued for a week.
I was severly dehydrated, and weak. I. V finally helped along with meds.
Nausea has quit, but severe joint pain is back.
Would NEVER have this medication again. EVER.
I'm a retired R N.
Would love to sue the drug Co for giving this drug to anyone.
I have R A, O A, O P and Fibro.
I needed these side effects like a hole in the head, and I'm pissed.
I'm sorry your having the nausea. It can drag you down so fast.
- Reclast Information for Consumers
- Reclast Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reclast (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 May 2010 • 1 answer
Posted 7 Aug 2013 • 1 answer
Posted 11 May 2017 • 0 answers
Posted 14 Sep 2017 • 0 answers
Posted 12 Oct 2017 • 0 answers